# SDR AALA202502030682

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 69,442 hours, 8,607 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL FIRE SMELL IN MID GALLEY. PWR TURNED OFF. SMELL DISSIPTAED. FORWARD RIGHT HAND OVERHEAD LIGHT WAS REPORTED FLICKERING. WC 72L00021001 WAS ACCOMPLISHED AND NOTICED MID GLY RH FWD CEILING LIGHT BALLAST A SMEEL OF ELECTRICAL BURNING AND LIGHTS BURNEDOUT . BALLAST AND LIGHTS REPLACED IAW AMM 33-27-00.
